Pubblicazioni

Rosa FERRENTINO Pubblicazioni


2008
Articolo in rivista
"Pointwise well-posedness in vector optimization and variational inequalities"
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 44, n.1. Pag.23-40
ISSN:1311-8080.
FERRENTINO R.
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
On the Games of Stackelberg and Their Applications in Economic Models
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. 4-1. Pag.1-14
ISSN:0972-9372.
Roberto Raucci; Rosa Ferrentino
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
Some relations among Minty variational inequalities of differential type and increasing along rays functions
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. 4 n.2. Pag.93-112
ISSN:0972-9372.
FERRENTINO R.
Codice identificativo SCOPUS: 2-s2.0-81355141543
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
Increasing along rays vector functions
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 44 n.1. Pag.9-22
ISSN:1311-8080.
FERRENTINO R.; CRESPI G.;ROCCA M.
Codice identificativo ISI: WOS:000208543700003
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
On the function of Seal
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. vol.4 n. 3. Pag.157-169
ISSN:0972-9372.
FERRENTINO R.
Codice identificativo SCOPUS: 2-s2.0-81355122801
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
An application of the mixture of esponentials to the risk theory
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. vol 4 n.3. Pag.145-156
ISSN:0972-9372.
FERRENTINO R.
Codice identificativo SCOPUS: 2-s2.0-81355141541
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
On the games of Stackelberg and their Applications in Economics Models
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Pag.1-14
ISSN:0972-9372.
FERRENTINO R; RAUCCI R.
Codice identificativo SCOPUS: 2-s2.0-81455148913
Visualizza sul Database dei Prodotti (IRIS)